I’m feeling very alone and lost for ways to get me through my avonex injection. Every wk my injection is a living nightmare! It’s not the needle itself that sky rocket’s my anxiety but the after effects I experience… To name a few my night afterwards is pretty much painful and sleepless and the next days are full of flu like symptoms. As a result of these crappy effects my body’s defense mechanism has kicked in and it takes my finger literally hrs to be able to inject the needle…. I have tried pretty much everything to ‘psych myself’ to do it quick and fast to no success, I literally physically and mentally break down and it’s bringing me to the edge… I have mentioned this to my nurse and I am yet to get any helpful answers! This on top of my MS episodes is incredibly hard and I havew no idea how to deal with it…
Browse categories and add by clicking on them
You can remove current categories below by clicking the ‘x’.
You must be logged in to reply to this topic.